# SDR P5CA2016022900049

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,440 hours, 19,403 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STABILIZER COMPARTMENT BS 1809-1829, LT FOUND FIRE LOOP DETECT BRACKET SUPPORT LOOSE, NRC MO446.  INSTALL NEW FASTENER IAW SRM 51-40-02, FASTENER CODE MS20470AD4-5.
